MathSciNet Relay Station
MathSciNet bibliographic data
MR1469413 (99b:20035) 20D15 (20F28)
Isaacs, I. M. Large orbits in actions of nilpotent groups. Proc. Amer. Math. Soc. 127 (1999), no. 1, 45–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement